# SDR AALA20171012010

- Difficulty date: September 27, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 52,669 hours, 21,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A57101
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE ZEE ANGLE AT BS 992, BETWEEN LBL 32 AND LBL 42.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-00-05-1 AND DRAWING 147A5700.
